Construction of Z4-Linear Reed-Muller Codes (bibtex)
by Pujol, Jaume, Rifà, Josep and Solov'eva, Faina I.
Reference:
Construction of Z4-Linear Reed-Muller Codes (Pujol, Jaume, Rifà, Josep and Solov'eva, Faina I.), In IEEE Trans. Inf. Theory, volume 55, 2009.
Bibtex Entry:
@article{pujol_construction_2009,
	title = {Construction of {Z4}-{Linear} {Reed}-{Muller} {Codes}},
	volume = {55},
	url = {https://doi.org/10.1109/TIT.2008.2008143},
	doi = {10.1109/TIT.2008.2008143},
	number = {1},
	journal = {IEEE Trans. Inf. Theory},
	author = {Pujol, Jaume and Rifà, Josep and Solov'eva, Faina I.},
	year = {2009},
	pages = {99--104}
}
Powered by bibtexbrowser